Volume 12, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On boundary value problems for Einstein metrics

Michael T Anderson

Geometry & Topology 12 (2008) 2009–2045
Bibliography
1 S Agmon, A Douglis, L Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. I and II, Comm. Pure Appl. Math. 12 and 17 (1964)
2 M Anderson, Geometric aspects of the AdS/CFT correspondence, from: "AdS/CFT correspondence: Einstein metrics and their conformal boundaries", IRMA Lect. Math. Theor. Phys. 8, Eur. Math. Soc., Zürich (2005) 1 MR2160865
3 M T Anderson, M Herzlich, Unique continuation results for Ricci curvature and applications, J. Geom. Phys. 58 (2008) 179 MR2384310
4 M Anderson, A Katsuda, Y Kurylev, M Lassas, M Taylor, Boundary regularity for the Ricci equation, geometric convergence, and Gel'fand's inverse boundary problem, Invent. Math. 158 (2004) 261 MR2096795
5 A L Besse, Einstein manifolds, Ergebnisse series 10, Springer (1987) MR867684
6 D G Ebin, The manifold of Riemannian metrics, from: "Global Analysis (Proc. Sympos. Pure Math., Vol. XV, Berkeley, Calif., 1968)", Amer. Math. Soc. (1970) 11 MR0267604
7 J Eells, L Lemaire, Deformations of metrics and associated harmonic maps, from: "Geometry and analysis", Indian Acad. Sci. (1980) 33 MR592252
8 D Gilbarg, N S Trudinger, Elliptic partial differential equations of second order, Grundlehren series 224, Springer (1983) MR737190
9 R S Hamilton, The inverse function theorem of Nash and Moser, Bull. Amer. Math. Soc. $($N.S.$)$ 7 (1982) 65 MR656198
10 S W Hawking, G F R Ellis, The large scale structure of space-time, Cambridge University Press (1973) MR0424186
11 S Kobayashi, K Nomizu, Foundations of Differential Geometry, Volume 1, John Wiley, New York (1963)
12 N Koiso, Rigidity and infinitesimal deformability of Einstein metrics, Osaka J. Math. 19 (1982) 643 MR676241
13 C LeBrun, M Wang, Surveys in differential geometry: essays on Einstein manifolds, Surveys in Differential Geometry, VI, International Press (1999) MR1798603
14 A Marini, Dirichlet and Neumann boundary value problems for Yang–Mills connections, Comm. Pure Appl. Math. 45 (1992) 1015 MR1168118
15 R Mazzeo, R B Melrose, Pseudodifferential operators on manifolds with fibred boundaries, Asian J. Math. 2 (1998) 833 MR1734130
16 C B Morrey Jr., Multiple integrals in the calculus of variations, Grundlehren series 130, Springer, New York (1966) MR0202511
17 J Nash, The imbedding problem for Riemannian manifolds, Ann. of Math. $(2)$ 63 (1956) 20 MR0075639
18 L Nirenberg, The Weyl and Minkowski problems in differential geometry in the large, Comm. Pure Appl. Math. 6 (1953) 337 MR0058265
19 J M Schlenker, Einstein manifolds with convex boundaries, Comment. Math. Helv. 76 (2001) 1 MR1819659